Gender differences in young children's math ability attributions

Dickhäuser, Oliver ; Meyer, Wulf-Uwe

Additional URL:
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Psychology science
Volume: 48
Issue number: 1
Page range: 3-16
Place of publication: Lengerich [u.a.]
Publishing house: Pabst
ISSN: 0033-3018 , 1614-9947
Publication language: English
Institution: School of Social Sciences > Pädagogische Psychologie (Dickhäuser)
Subject: 150 Psychology

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

BASE: Dickhäuser, Oliver ; Meyer, Wulf-Uwe

Google Scholar: Dickhäuser, Oliver ; Meyer, Wulf-Uwe

ORCID: Dickhäuser, Oliver ORCID: 0000-0002-3126-8398 ; Meyer, Wulf-Uwe

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item